Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effects of medication for paranoid schizophrenia and depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2121 Questions

Doctor :   hi
Doctor :   how are you?
User :   I'm ok
Doctor :   how can i help you?
User :   I am a 24 year old female and have been having nausea and vomiting for over a year. The episodes come every two to four months and last for two weeks at a time and have increased in frequency. During the episodes I experiene a loss of appetite, have periods of being freezing cold and then sweating and feeling faint. The only thing that makes me feel better are pickles and sour candy. I take medication for paranoid schizophrenia and depression but the symptoms started almost a year after being prescribed the medication. I also have a history of panic attacks. I am not pregnant and acid reflux disease was ruled out. I have no change in bowel habits and I experience no pain during the episodes exept for an occasional throbbing sensation in my head. What condition/s might I have?
Doctor :   ok did you consult your doctor about this before?
User :   yes and he ruled out pregnany and acid reflux disease
Doctor :   these complaints could also be as a side of the drugs yopu have been taking since one year
User :   oh ok
Doctor :   you might need to undergo an examination and discuss this issue with the psychiatrist who prescribed you these drugs
User :   ok
Doctor :   there may be a need for change in drugs also..
Doctor :   is there anything i can help you with?

Doctor :   anymore doubts?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor